RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 1, Pages 47–52 (Mi ufa131)  

A periodicity criterium for quasipolynomials

N. P. Girya, S. Yu. Favorov

V. N. Karazin Kharkiv National University, Kharkiv, Ukraine

Abstract: We consider functions from the $\Delta$ class, which was introduced by M. G. Krein and B. Ja. Levin in 1949. $\Delta$ is a class of almost periodic entire functions of an exponential type with zeros belonging to a horizontal strip of a finite width. In particular, the class contains all finite exponential sums with pure imaginary exponents. Another description of the class $\Delta$ is analytic continuations to the complex plane of almost periodic functions on the real axis with a bounded spectrum such that the infimum and the supremum of the spectrum belong to the spectrum too.
It is proved that any function from the class $\Delta$ with a discrete set of differences of its zeros is a finite product of shifts of the function sin $\sin\omega z$ up to a factor $C\exp\{i\beta z\}$ with real $\beta$.

Keywords: almost periodic function, entire function of an exponential type, zero set, discrete set.

Full text: PDF file (398 kB)
References: PDF file   HTML file
UDC: 517.518.6
Received: 21.12.2011

Citation: N. P. Girya, S. Yu. Favorov, “A periodicity criterium for quasipolynomials”, Ufimsk. Mat. Zh., 4:1 (2012), 47–52

Citation in format AMSBIB
\Bibitem{GirFav12}
\by N.~P.~Girya, S.~Yu.~Favorov
\paper A periodicity criterium for quasipolynomials
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 1
\pages 47--52
\mathnet{http://mi.mathnet.ru/ufa131}


Linking options:
  • http://mi.mathnet.ru/eng/ufa131
  • http://mi.mathnet.ru/eng/ufa/v4/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:243
    Full text:62
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019